On the Forms of General Integral of Kummer Equation Arising in Certain Propagation Problems


Георгиев, Георги (1989) On the Forms of General Integral of Kummer Equation Arising in Certain Propagation Problems Compt. rend. Acad. bulg. Sci., Tome 42, No. 1, pp. 67-70, Jan. 1989.


 Some elements of the Tricomi theory of Kummer confluent hypergeometric equation, wave equation for propagation through electrically and magnetically anisotropic media with azimuthal magnetization that sustain TE0n modes are considered. It is established that three out of the totally six forms of general integral of the equation are applicable in the theory of circular waveguides, containing such media. The ferrite-filled waveguide is treated as an illustrative example of the results of analysis.
  Статия
 Kummer confluent hypergeometric equation, propagation in azimuthally magnetized anisotropic media


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3150
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/